RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2007, Volume 43, Issue 4, Pages 68–82 (Mi ppi28)  

This article is cited in 1 scientific paper (total in 1 paper)

Large Systems

Accumulation at the Boundary for a One-Dimensional Stochastic Particle System

A. A. Zamyatin, V. A. Malyshev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider an infinite particle system on the positive half-line, with particles moving independently of each other. When a particle hits the boundary, it immediately disappears and the boundary moves to the right by some fixed quantity (the particle size). We study the speed of the boundary movement (growth). Possible applications are dynamics of traffic jam growth, growth of a thrombus in a vessel, and epitaxy. Nontrivial mathematics concerns the correlation between particle dynamics and boundary growth.

Full text: PDF file (1157 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2007, 43:4, 331–343

Bibliographic databases:

UDC: 621.391.1:519.2
Received: 21.06.2007
Revised: 29.08.2007

Citation: A. A. Zamyatin, V. A. Malyshev, “Accumulation at the Boundary for a One-Dimensional Stochastic Particle System”, Probl. Peredachi Inf., 43:4 (2007), 68–82; Problems Inform. Transmission, 43:4 (2007), 331–343

Citation in format AMSBIB
\Bibitem{ZamMal07}
\by A.~A.~Zamyatin, V.~A.~Malyshev
\paper Accumulation at the Boundary for a One-Dimensional
Stochastic Particle System
\jour Probl. Peredachi Inf.
\yr 2007
\vol 43
\issue 4
\pages 68--82
\mathnet{http://mi.mathnet.ru/ppi28}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406145}
\zmath{https://zbmath.org/?q=an:1145.60331}
\transl
\jour Problems Inform. Transmission
\yr 2007
\vol 43
\issue 4
\pages 331--343
\crossref{https://doi.org/10.1134/S0032946007040060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255782900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-45349099269}


Linking options:
  • http://mi.mathnet.ru/eng/ppi28
  • http://mi.mathnet.ru/eng/ppi/v43/i4/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Malyshev, “On mathematical models of the service networks”, Autom. Remote Control, 70:12 (2009), 1947–1953  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:260
    Full text:65
    References:41
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020